# SDR DALA12002023128

- Difficulty date: June 16, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Torn
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 251TF OUTER PLY TORN.  REMOVED FLOOR PANEL 251TF IAW AMM 53-42-12.  BONDED AND REPAIRED IAW SRM 53-02-00 PARA 8.J FIG 212.  INSTALLED FLOOR PANEL 252TF IAW AMM 53-42-12.
